# SDR WRNA201000008

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 57,337 hours, 14,998 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96010214
- Part serial: 1166
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AT 2500 FT DURING CLIMBOUT SPEED 200KTS, LANDING GEAR HORN ON, UNABLE TO SILENCE IT.  `NO ABNORALITIES ON GEAR INDICATION.  CYCLED GEAR, WITH HORN OUT WHEN GEAR SELECTED DOWN, HORN ON WHEN GEAR SELECTED UP.  DUMPED FUEL FOR MAX LANDING WEIGHT, RETURNED TO AIRFIELD.  LANDING NORMAL.  REPLACED LT O/B FLAP POSITION XMITTER IAW 27-54-02 ADJUSTED IAW 27-50-00 OP'S CHECK GOOD.  REPLACED LEFT O/B FLAP POSITION XMITTER CONNECTOR IAW 20-30-05, NO DEFECTS NOTED.  SWAPPED NR 1 & NR 3 DEU IAW 31-61-02, OP'S CHECK GOOD.  A/C RETURNED TO SERVICE.
